MAUDE Adverse Event Report: UNOMEDICAL A/S SILHOUETTE

UNOMEDICAL A/S SILHOUETTE
Model Number MMT-369
Medical Device Problem Code Missing Value Reason (3192)
Health Effect - Clinical Code Brain Injury (2219)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reference samples were visually inspected and tested for flow and leak.All test results were within specifications.The claimed failure cannot be confirmed.An investigation has been performed based on the customer complaint description and the reference samples from the same lot number.According to unomedical's traceability records, no relevant deviations were found.If new information becomes available, the complaint will be re-opened and appropriate actions will be taken.
 
Event or Problem Description
(b)(4).The patient called in reporting that experienced a traumatic brain injury and was in the icu due to this event, there was no information of what could have caused this event, no self malfunction or failure is mentioned in the complaint, also no symptoms of dka or low bg levels that could relate to patients brain injury.No further information available.

Brand Name
SILHOUETTE
Common Device Name
SILHOUETTE
Manufacturer (Section D)
UNOMEDICAL A/S
aaholvej 1-3
osted
lejre, 4320
DA  4320
MDR Report Key7163313
Report Number8021545-2018-00002
Device Sequence Number1903113
Product Code FPA
UDI-Device Identifier05705244005136
UDI-Public05705244005136
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/31/2021
Device Model NumberMMT-369
Device Lot Number5151817
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2017
Initial Report FDA Received Date01/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening;